Ankle tightness/stiffness...side effect?
Posted 30 September 2017 - 08:27 PM
Sprycel 100. mg.
10/2015, Pleural effusions, both sides, about a 3-4 week break in Rx, reduced to 70 mg.
PEs, weren't completely gone, started building back up, about a 6-8 week break in Rx.
01/2016, Reduced to sprycel 50 mg.
10/2016, developed severe skin rash, mainly upper arms and upper legs, smaller rashes on lower arms, lower legs, upper back/neck. Rx break of about 6 weeks.
1/25/17, reduced to Sprycel 20 mg.
7/19/17, still at 20 mg Sprycel, undetectable.
11/9/17, 20 mg Sprycel, undetectable.
Posted 09 October 2017 - 12:31 PM
I have been on Sprycel (100mg and lately 80 mg) for 15 months. I have varying levels of discomfort tightness - particularly in the lower legs. Symptoms vary based on the day/week/what I've been doing. Staying active and stretching seems to be the main cure or maybe epsom salt baths. I think it is a pretty common side effect with the TKI's unfortunately. I have not had much luck completely eliminating - tried massage, acupuncture, magnesium supplements, etc. Mostly staying active/stretching, regular hot epsom salt baths and maintenance massage or acupuncture if it is within your means.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users